# SDR SWIA202265553

- Difficulty date: April 25, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N295SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000793
- Aircraft time: 7,422 hours, 5,147 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #2 FLAP TRACK SUPPORT, FAIRING FITTING ASSY INBOARD AND OUTBOARD BEARING NON-METALLIC INTERNAL SLEEVES ARE TORN/GOUGED.     (C-CHECK RO 5/3/2022)    REMOVED AND REPLACED RH WING #2 FLAP TRACK SUPPORT, FAIRING FITTING ASSY INBOARD AND OUTBOARD BEARING REF AMM 20-10-08
